MathSciNet Relay Station
MathSciNet bibliographic data
MR2465648 (2009k:16033) 16K20 (16K50)
Aravire, Roberto; Jacob, Bill Relative Brauer groups in characteristic $p$. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1265–1273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement